MAUDE Adverse Event Report: W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM H112; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS

W.O.M. WORLD OF MEDICINE GMBH AQUILEX FLUID CONTROL SYSTEM H112; HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS
Model Number AQL-100P
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
We have been informed of the following event: "issue reported: negative deficit troubleshooting performed and additional details: garren was present for the procedure.It was a long procedure using about 10 bags of fluid and multiple canisters.The deficit held up around 1,000 for a majority of the case.At the end of the case, garren checked the deficit going and the system displayed - 9,999.There was no injury to the patient and the procedure was successful.How did the procedure complete: using this system date of procedure: on (b)(6) 2024.This system is not being returned at this time." additional information q1: which medical procedure has been conducted, e.G.Diagnostic or therapeutic? a1: therapeutic fibroid resection multiple using q2: what has been done, e.G.Uterine fibroid removal? a2: uterine fibroid resection q3: did perforation occur? if yes, was it confirmed using laparoscopy? a3: no q4: which pressure has been used? a4: 80 & 90 q5: which distention medium has been used? a5: saline q6: which fluid bag size was used? a6: 3l q7: which deficit value was displayed on the pump at the end of the procedure? a7: do not remember but reported it to technical support q8: which deficit limit had been set? a8: 1500 q9: has the deficit also been determined manually? a9: i don't believe so q9a: how much inflow fluid was used in total? a9a: do not know q9b: how many fluid bags were used? a9b: circulator counted 11 i think q9c: how much fluid remained in the last opened bag? a9c: do not know q9d: how much fluid entered the container(s)? a9d: do not know q9e: how many containers had been removed during surgery? a9e: do not know q9f: how much fluid was inside those containers? a9f: do know q9g: which deficit value has been determined manually? a9g: none q10: resetting to zero: has the pump been zeroed after priming/during the procedure? a10: zeroed after 3rd priming attempted prior to procedure, lure lock was initially attached incorrectly q11: has fluid been left in the under-buttocks drape? a11: no q12: is fluid spilled on the floor? (if yes, approx.Volume) a12: not much q13: event date? a13: 08/28/2024.The system is not returning for investigation.The cart serial number is not known as they have several onsite".
 
Additional Manufacturer Narrative
At the time of the reporting decision the device has not yet been returned for evaluation and the evaluation results were not available.The pump is overdue for preventative maintenance.Furthermore, there are no information about the scale.With this limited information the most probable root cause could not be determined.It could be a device-independent issue or an actual malfunction.The procedure was successfully completed using the same system.No patient harm or injury reported.In case of a potential malfunction, we cannot exclude that it could cause or contribute to serious injury if it were to reoccur.If new information is received, or if the device is returned for evaluation, the reporting decision will be re-evaluated accordingly.

Brand Name
AQUILEX FLUID CONTROL SYSTEM H112
Common Device Name
HYSTEROSCOPIC INSUFFLATOR, FLUID MONITORING SYSTEM AND TUBE SETS
Manufacturer (Section D)
W.O.M. WORLD OF MEDICINE GMBH
w.o.m. world of medicine gmbh
salzufer 8
berlin, berlin 10587
GM  10587
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
alte poststrase 11
ludwigsstadt, 96337
GM   96337
Manufacturer Contact
sushira panchama
w.o.m. world of medicine gmbh
salzufer 8
berlin, berlin 10587
GM   10587
MDR Report Key20319921
Report Number3002914049-2024-00004
Device Sequence Number8006227
Product Code HIG
UDI-Device Identifier04056702002121
UDI-Public010405670200212111160301
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAQL-100P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown